# SDR VNAA2020081411102

- Difficulty date: August 12, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 24,144 hours, 18,027 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ON CLIMBOUT FROM MHT, CREW RECEIVED A NOSEWHEEL STEERING INOP CAUTION MESSAGE. CREW RAN THE QRH AND CONTINUED TO DCA. THE CREW DECLARED AN EMERGENCY AS A PRECAUTION GOING INBOUND. THE FLIGHT LANDED ON RUNWAY 19 IN DCA AND WAS ABLE TO MAKE A TURN OFF THE RUNWAY TO RUNWAY 22 UNDER THEIR OWN POWER AND CANCELED THE EMERGENCY. CREW WAS ABLE TO RESET THE SYSTEM WITH MAINTENANCE AND TAXIED TO THE GATE WITH NO ISSUES.
